# SDR HEED95191

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 222382001105
- Condition: Leaking
- Location: Servo Sys
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS AND LEAKING. ORDER NEW
